# SDR USAA2011052391955

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 32,618 hours, 11,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100103000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1471 -TPA - EEL - OVERHEAD EMERGENCY LIGHT NEAR DOOR 3R INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED 3R DOOR OVERHEAD EMERGENCY LIGHT ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 33-51-00.
